# SDR TWAA9902802

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON SEAT TRACK, LT I/B AT STA 200 TO 237.  INSTALLED NEW TRACK PER SPM 6-80-01.  SPLICED PER SRM 53-05, FIG 4F, PG 10G.
